# SDR 99FDEA00057

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-0045, MAIN CARGO SMOKE IND LIGHT CAME ON FOR ZONE NR 6 FOR 30 SEC.  REMOVED AND REPLACED DETECTOR NR 6 PER 727-200 MM 26-16-011-4.  OPER CK GOOD.
